# SDR 98ZZZX664

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: CEKP3AR112
- Condition: Worn
- Location: T/R
- Part time: 598 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL BEARING WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 2 EACH NEW UNITS, CORRECTED PROBLEM.
